'Heavy' feeling in the lungs :-(

I've had two ablations now, one July last year and second one 23rd Jan. First was for AF and 2nd AF and AF flutter. Was ok the first few days, but then the 'heaviness' in the lungs came back.. I was told before the 2nd ablation that the cause of this feeling,was because the lungs couldn't pump the blood to the heart properly. (Picked up in an echocardiogram that I had requested) had to go to hospital yesterday for cardioversion as I had gone back into flutter again, pulse was 142bpm. second shock got me back into sinus rhythm and pulse was 62bpm and I was sent home. The 'heaviness' is still there though, and it tires me. I am on amiodorone, bisoprolol, furosimide. And evenings I take ramipril and warfarin. Anyone on here experiencing this lung 'complaint'? I wonder if my lungs are damaged in some way, but my oxygen levels are nearly always 100%

3 Replies

  • I suspect this is pulmonary stenosis. The pulmonary veins object to the treatment they have had and close up thus restricting the blood flow and causing pressure in the lungs. You should ask you EP about this as hey may be able to change your medication. I could be wrong of course as I am not medically trained but have hear of such things.


  • Thanks for the reply Bob, I decided to send my consultant an email to let him know how I'm feeling as I'm not due to go to his clinic until 24 March. Hopefully, he or an arrhythmia nurse will read it and advise me.

  • I know exactly the feeling you mean, as I get it too. I had my first ablation on Monday for AF and flutter, and so far feel ok, but I'd be really interested in the response you get. I'm on the same drugs as you (except no longer on Ramipril)

You may also like...